# SDR SWAA2025051557137

- Difficulty date: April 18, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA 663 VAPOR BARRIER WEB CRACKED<[01] BONDED REPAIR IAW SRM 51-70-04-2R-10 STEP 4 D-F. CURED AT 200 DEGREES. UT IAW B737 NDT PART 51-00-02. NO DEFECTS NOTED. TOOL#32209; DUE 06AUG25 APPLIED PRIMER AS REQUIERED IAW DWG 111A1141 REV:C;[02] VERIFIED STEP 1 C/W AUDIT C/W
